# SDR AU000047

- Difficulty date: February 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 85010044
- Condition: Failed
- Location: Galley
- Component: Buffet Galleys
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) FORWARD GALLEY OVEN FAN MOTOR BURNT DUE TO OVEN RACK FOULING FAN.
